I have recently been using anabolic steroids and finished my

Patient

Q: I have recently been using anabolic steroids and finished my cycle with post cycle therapy. HCG is what I used for post cycle therapy and since I have used it I have broke out with a red itchy rash on my arms and legs

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Should I have an X-ray at the dentist? 4 yrs ago I had a massive heart attack 3 yrs ago a pulmonary embolism so conse...

Q: 5 year old grandson had viral respiratory with 2 days nausea and vomiting start 5 days ago . Past 2 days increasing a...

Q: Are external hemorrhoids in the form of small bumps around the anus inside the butt cheeks?

Q: I have had a pain/headache over my eye on the brow bone for over a week. It's tender to touch that area and also over...

Q: Hey there, hoping you can help. I have had dhyarrea and a painful stomavh for more than ten days now and i dont jnow...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews